Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: H∞ filtering for a class of switched linear parameter varying systems
Other Titles: H-infinity filtering for a class of switched linear parameter varying systems
Author: Zhang, L.
Shi, P.
Citation: International Journal of Systems Science, 2011; 42(5):781-788
Publisher: Taylor & Francis Ltd
Issue Date: 2011
ISSN: 0020-7721
Statement of
Lixian Zhang and Peng Shi
Abstract: This article addresses the filtering problem for a class of discrete-time switched linear parameter varying systems under average dwell time switching. The stability result for general discrete-time switched systems with average dwell time is first presented. A mode-dependent full-order parameterised filter is then designed and the corresponding existence conditions of such filters are derived via LMI formulation. The desired filter gains and the admissible switching signals are obtained for a given system decay degree such that the resulting filter error system is exponentially stable and has a guaranteed H ∞ performance. A numerical example is given to demonstrate the potential and effectiveness of the developed theoretical results.
Keywords: average dwell time
H ∞ filtering
linear matrix inequalities
switched linear systems
time\-varying parameters
Rights: © 2011 Taylor & Francis
DOI: 10.1080/00207721003764158
Appears in Collections:Aurora harvest
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.